# SDR YENA2022041800376

- Difficulty date: April 14, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 64,646 hours, 23,118 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#6100, FLL-EWR. (AIRCRAFT DIVERTED TO JFK) 'AT 13000 IN DESCENT SEVERE FUME SMELL STARTED EMANATING FROM THE CABIN ON FERRY FLIGHT. DH CAPT FOUND IT STRONGEST AROUND 4 AND 5 ROWS PILOTS AND DH PILOT WENT ON O2 UNTIL POST SHUT DOWN AT GATE; REF LOG PAGE 3354615 (PERFORMED LEVEL C DECONTAMINATION OF ECS PER AMM 21-00-00-615-804-A, 
NO ORDER FOUND ), ITEM # 1 FOR RESOLUTION. A/C OK FOR SERVICE.' (SUPPLEMENTAL ADDED TO DESCRIPTION AND PRECAUTIONARY PROCEDURES)
